Time Flies!

Answer the questions about time.

Patricia and Barton ate brunch from 11:00 a.m. to 12:30 p.m. How long were they eating brunch?

1 hour, 30 minutes





Jack went to the lake to go fishing at 9:45 a.m. and left the lake at 11:30 a.m. How long was he fishing?

1 hour, 45 minutes

Rich went for a 1 hour hike with his brother.

They started at 1:15 p.m. What time did they finish

their hike?

2:15 p.m.





Seiler started his homework at 4:30 p.m. and finished at 5:15 p.m. How long did he work on his homework?

45 minutes

May put her pie in the oven at 6:30 p.m. The pie baked for 2 hours and 30 minutes. What time did she take the pie out?

9:00 p.m.

